A one-dimensional analog of a second-order elliptic equation degenerating on the boundary
Doklady Akademii Nauk, Tome 174 (1967) no. 5, pp. 1014-1017
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_174_5_a4,
author = {V. P. Glushko},
title = {A one-dimensional analog of a second-order elliptic equation degenerating on the boundary},
journal = {Doklady Akademii Nauk},
pages = {1014--1017},
year = {1967},
volume = {174},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_174_5_a4/}
}
V. P. Glushko. A one-dimensional analog of a second-order elliptic equation degenerating on the boundary. Doklady Akademii Nauk, Tome 174 (1967) no. 5, pp. 1014-1017. http://geodesic.mathdoc.fr/item/DAN_1967_174_5_a4/